RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1979, Volume 43, Issue 2, Pages 342–366 (Mi izv1686)  

This article is cited in 2 scientific papers (total in 3 papers)

The solution of the generalized convolution equation

A. F. Leont'ev


Abstract: The following equation is considered:
$$ \sum_{k=0}^p\int_a^b f^{(k)}(x+t) d\sigma_k(t)=0, $$
where the functions $\sigma_k(t)$ are of bounded variation on $[a,b]$, the function $\sigma_p(t)$ having jumps at the end points. A series of elementary solutions is associated with the solution by a certain rule (RZhMat., 1966, 4B106). The convergence of this series is investigated. The results of Sedletskii (RZhMat., 1971, 6B114) for the case $p=0$ are used.
Bibliography: 5 titles.

Full text: PDF file (1539 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1980, 14:2, 317–338

Bibliographic databases:

UDC: 517.5
MSC: Primary 39B20; Secondary 45A05, 34K99
Received: 21.09.1978

Citation: A. F. Leont'ev, “The solution of the generalized convolution equation”, Izv. Akad. Nauk SSSR Ser. Mat., 43:2 (1979), 342–366; Math. USSR-Izv., 14:2 (1980), 317–338

Citation in format AMSBIB
\Bibitem{Leo79}
\by A.~F.~Leont'ev
\paper The solution of the generalized convolution equation
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1979
\vol 43
\issue 2
\pages 342--366
\mathnet{http://mi.mathnet.ru/izv1686}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=534597}
\zmath{https://zbmath.org/?q=an:0431.45005|0403.45003}
\transl
\jour Math. USSR-Izv.
\yr 1980
\vol 14
\issue 2
\pages 317--338
\crossref{https://doi.org/10.1070/IM1980v014n02ABEH001108}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KM96800006}


Linking options:
  • http://mi.mathnet.ru/eng/izv1686
  • http://mi.mathnet.ru/eng/izv/v43/i2/p342

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Vitushkin, V. S. Vladimirov, A. A. Gonchar, V. V. Napalkov, S. M. Nikol'skii, A. M. Sedletskii, P. L. Ul'yanov, Yu. N. Frolov, “Aleksei Fedorovich Leont'ev (obituary)”, Russian Math. Surveys, 42:5 (1987), 145–152  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. I. F. Krasichkov-Ternovskii, “The fundamental principle for invariant subspaces of analytic functions. I”, Sb. Math., 188:2 (1997), 195–226  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. V. Vlasov, D. A. Medvedev, “Functional-differential equations in Sobolev spaces and related problems of spectral theory”, Journal of Mathematical Sciences, 164:5 (2010), 659–841  mathnet  crossref  mathscinet  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:207
    Full text:86
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021